Doctor insights on:
What Is Invega
Islet cell tumors of the pancreas represent the second form of lesion, the first representing lesions of ductal origin that lead to the classic pancreatic carcinoma, most frequently arising in the head. The second group of tumors, those of neuroendocrine origin arise in clustered cells known as islets and which are mainly benign When malignant they spread with a ...Read more
I am currently on 9mg of invega (paliperidone) my psychiatrist said it only has one use and that is for thoughts. Can you explain what invega (paliperidone) is used for in adults?
I took an invega (paliperidone) pill thursday night and nothing happened. They want me to take another one?
No worries: If your doctor prescribed you Invega (paliperidone) and you took the first dose and didn't notice anything, that's actually a good sign. With the initial doses of the medication we look more for side effects than the actual true therapeutic effect of the medication. It may take you a week or more depending on the condition to really notice a significant improvement with the medication. ...Read more
How long does it take for invega sustenna completely leave the system and lose its effectiveness? I read the half life ranged from 25 to 49 days.
Long time: It roughly takes 5-6 half lives for a drug to be out of your system. Using this, after your last dose, you could expect it to take 50 to 300 days. Factors that affect your rate include age, health, weight, metabolism etc. Discuss w/ your Dr and be patient. ...Read more
Nystagmus and Invega (paliperidone): I agree that nystagmus is not usually part of tardive dyskinesia, the chronic movement disorder related to many antipsychotic medications (such as invega (paliperidone)). However, it can be a sign of shorter-term neurotoxicity -- indicating need to reduce dosage or choose a different medicine. You don't say how long you've been on invega (paliperidone). Please talk w/your doctor & yes, do have an eye exam & neurologist too. ...Read moreSee 1 more doctor answer
I took 234mg monthly invega sustenna shots for 2 years. How would I go about tapering this to quit taking it?
Invega sustenna: Sir, you are on a maximum dose of a specific drug for a specific disorder, no one can tell you how to get off or taper without being evaluated by the prescriber, or having a second opinion by another specialist (psychiatrist) if you would, and it's your right. Cannot be decided on this platform, best wishes ...Read more
I am 22 and am being forced to take invega 234mg a month but my symptons are very mild. what damage could this do to me long term? its making me manic
"forced to take ? ": Please discuss your medications with your psychiatrist. Come up with a treatment plan that you have faith in. ...Read more
Medications: Invega (paliperidone) is also a second generation neuroleptic but they are different drugs. Risperdal also comes in injectable form called “risperdal consta”. Invega (paliperidone) is approved for treatment of schizophrenia. Risperdal is approved for schizophrenia, bipolar disorder, and irritability associated with ADHD. ...Read moreSee 1 more doctor answer
It depends...: ...on what the side effects are. Paliperidone (Invega) is a an atypical antipsychotic approved for the treatment of schizophrenia. The most common acute side effect is restlessness and muscle twitches. Common intermediate side effects are weight gain, increased cholesterol, increased glucose and an increased risk of diabetes. There are some more serious, rarer side effects in the long-term. ...Read moreSee 1 more doctor answer
Invega (paliperidone): It is long-acting risperdal, once daily dosing. ...Read more
Could it be true you can diet and exercise and still you don't lose weight while on invega (paliperidone)?
When can I expect to be eliminated of invega (paliperidone) antenna when it was injected monthly at 234mg?
Tia (transitory ischemic attack) happens when blood supply to a certain area of the brain gets cut off temporarily. This causes a neurologic deficit - weakness, numbness, visual deficit or difficulty with speech. While TIA usually resolves, it indicates that there is a problem with your heart or blood vessels that can cause ...Read more